Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 15, NWS New Orleans, LA

February 25, 2012

NWS New Orleans, LA issued this small craft advisory at Feb 25, 2012, 3:57 PM CST. It took effect at Feb 25, 2012, 10:03 PM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2012, 3:57 PM CST (21:57 UTC)
In effect from
Feb 25, 2012, 10:03 PM CST
Expired
Feb 27, 2012, 6:00 AM CST
In force
32 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WHUS74 KLIX 252157
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY CONDITIONS EASING OVER THE TIDAL LAKES
AND MISSISSIPPI SOUND...

.WINDS HAVE EASED BUT THIS WILL BE SHORT LIVED AS THEY PICK BACK
UP OVER THE WATERS TOMORROW. A TROUGH IS EXPECTED TO DEVELOP OVER
THE SOUTHWEST GULF MEXICO SUNDAY INTO MONDAY. ALONG WITH THE HIGH
PRESSURE OVER LOUISIANA AND MISSISSIPPI MOVING EASTWARD...THESE
FEATURES WILL CREATE PRESSURE DIFFERENCES ACROSS THE AREA AND
YIELD STRONG EAST WINDS ACROSS THE OPEN COASTAL WATERS THROUGH AT
LEAST SUNDAY AFTERNOON.

GMZ550-552-555-570-572-575-577-260600-
/O.EXT.KLIX.SC.Y.0014.000000T0000Z-120225T2200Z/
/O.NEW.KLIX.SC.Y.0015.120226T1200Z-120227T0600Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
357 PM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT. 

* WINDS...NORTH WINDS 20 TO 25 KNOTS TODAY WILL BECOME EAST 20 
  KNOTS LATE TONIGHT THROUGH SUNDAY. 

* WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN 
  GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-557-260600-
/O.EXB.KLIX.SC.Y.0014.120226T1200Z-120227T0600Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
357 PM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT. 

* WINDS...NORTH WINDS 20 TO 25 KNOTS TODAY WILL BECOME EAST 20 
  KNOTS LATE TONIGHT THROUGH SUNDAY. 

* WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN 
  GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CAB
7 follow-up statements
935 
WHUS74 KLIX 252203
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
403 PM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY CONDITIONS EASING OVER THE TIDAL LAKES
AND MISSISSIPPI SOUND...

.WINDS HAVE EASED BUT THIS WILL BE SHORT LIVED AS THEY PICK BACK
UP OVER THE WATERS TOMORROW. A TROUGH IS EXPECTED TO DEVELOP OVER
THE SOUTHWEST GULF MEXICO SUNDAY INTO MONDAY. ALONG WITH THE HIGH
PRESSURE OVER LOUISIANA AND MISSISSIPPI MOVING EASTWARD...THESE
FEATURES WILL CREATE PRESSURE DIFFERENCES ACROSS THE AREA AND
YIELD STRONG EAST WINDS ACROSS THE OPEN COASTAL WATERS THROUGH AT
LEAST SUNDAY AFTERNOON.

GMZ550-552-555-570-572-575-577-260615-
/O.EXP.KLIX.SC.Y.0014.000000T0000Z-120225T2200Z/
/O.CON.KLIX.SC.Y.0015.120226T1200Z-120227T0600Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
403 PM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
MIDNIGHT CST SUNDAY NIGHT...

* WINDS...EAST 20 KNOTS TOMORROW.

* WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN 
  GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-557-260615-
/O.CON.KLIX.SC.Y.0014.120226T1200Z-120227T0600Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
403 PM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
MIDNIGHT CST SUNDAY NIGHT...

* WINDS...EAST 20 KNOTS TOMORROW.

* WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN 
  GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CAB
998 
WHUS74 KLIX 260403
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1003 PM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY...

.AN AREA OF LOW PRESSURE HAS DEVELOPED OVER THE SOUTHWEST GULF
MEXICO WITH A TROUGH EXTENDING NORTH INTO THE NORTHWEST GULF OF
MEXICO. THIS FEATURE...COMBINED WITH A RIDGE OF HIGH PRESSURE OVER
THE SOUTHEAST STATES...WILL YIELD MODERATE TO STRONG EAST WINDS
AND BUILDING SEAS ACROSS MOST OF THE COASTAL WATERS THROUGH SUNDAY
NIGHT OR MONDAY.

GMZ570-572-575-261215-
/O.EXT.KLIX.SC.Y.0015.120226T0403Z-120228T0000Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
1003 PM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY...

* WINDS...EAST 15 TO 20 KNOTS TONIGHT...NEAR 20 KNOTS SUNDAY AND
  SUNDAY NIGHT...AND 15 TO 20 KNOTS MONDAY.

* WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN 
  GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ552-555-577-261215-
/O.EXT.KLIX.SC.Y.0015.120226T1200Z-120228T0000Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1003 PM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM SUNDAY TO 6 PM
CST MONDAY...

* WINDS...EAST NEAR 20 KNOTS SUNDAY AND 15 TO 20 KNOTS SUNDAY
  NIGHT AND MONDAY.

* WAVES...4 TO 7 FEET NEAR SHORE TO 6 TO 8 FEET OVER THE OPEN GULF
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-261215-
/O.CON.KLIX.SC.Y.0015.120226T1200Z-120227T0600Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
1003 PM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
MIDNIGHT CST SUNDAY NIGHT...

* WINDS...EAST NEAR 20 KNOTS SUNDAY.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-557-261215-
/O.CON.KLIX.SC.Y.0014.120226T1200Z-120227T0600Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
1003 PM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
MIDNIGHT CST SUNDAY NIGHT...

* WINDS...EAST NEAR 20 KNOTS SUNDAY.

* WAVES...3 TO 4 FEET OVER SOUNDS...4 TO 7 FEET OVER COASTAL
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

22/TD
983 
WHUS74 KLIX 261006
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
406 AM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY...

.LOW PRESSURE OVER SW GULF AND HIGH PRESSURE OVER THE
EASTERN CONUS IS CAUSING A MODERATE PRESSURE GRADIENT RESULTING IN
STRONG EASTERLY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS
THROUGH MONDAY. A COLD FRONT WILL APPROACH THE COASTAL WATERS 
WEDNESDAY.

GMZ570-572-575-261815-
/O.CON.KLIX.SC.Y.0015.000000T0000Z-120228T0000Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
406 AM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...NEAR 20 KNOTS SUNDAY AND SUNDAY NIGHT...AND 15 TO 20
  KNOTS MONDAY.

* WAVES...4 TO 7 FEET NEAR SHORE TO 7 TO 10 FEET OVER THE OPEN 
  GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ552-555-577-261815-
/O.CON.KLIX.SC.Y.0015.120226T1200Z-120228T0000Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
406 AM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...EAST NEAR 20 KNOTS SUNDAY THEN EASING TO 15 TO 20 KNOTS
  SUNDAY NIGHT AND MONDAY.

* WAVES...4 TO 7 FEET NEAR SHORE TO 6 TO 8 FEET OVER THE OPEN 
  GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-261815-
/O.CON.KLIX.SC.Y.0015.120226T1200Z-120227T0600Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
406 AM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...EAST NEAR 20 KNOTS SUNDAY.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-557-261815-
/O.CON.KLIX.SC.Y.0014.120226T1200Z-120227T0600Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
406 AM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...EAST NEAR 20 KNOTS SUNDAY.

* WAVES...3 TO 4 FEET OVER SOUNDS...4 TO 7 FEET OVER COASTAL 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
402 
WHUS74 KLIX 261550
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
950 AM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY...

.LOW PRESSURE OVER SW GULF AND HIGH PRESSURE OVER THE EASTERN
CONUS IS CAUSING A MODERATE PRESSURE GRADIENT RESULTING IN STRONG
EASTERLY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS THROUGH
MONDAY. A COLD FRONT WILL APPROACH THE COASTAL WATERS WEDNESDAY.

GMZ552-555-570-572-575-577-270000-
/O.CON.KLIX.SC.Y.0015.000000T0000Z-120228T0000Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
950 AM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

* WINDS...EAST NEAR 20 KNOTS SUNDAY THEN EASING TO 15 TO 20 
  KNOTS SUNDAY NIGHT AND MONDAY. 

* WAVES...4 TO 7 FEET NEAR SHORE TO 6 TO 8 FEET OVER THE OPEN 
  GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-270000-
/O.CON.KLIX.SC.Y.0015.000000T0000Z-120227T0600Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
950 AM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...EAST NEAR 20 KNOTS SUNDAY.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-557-270000-
/O.CON.KLIX.SC.Y.0014.000000T0000Z-120227T0600Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
950 AM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...EAST NEAR 20 KNOTS SUNDAY.

* WAVES...3 TO 4 FEET OVER SOUNDS...4 TO 7 FEET OVER COASTAL 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
372 
WHUS74 KLIX 262151
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
351 PM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY...

.LOW PRESSURE OVER SW GULF AND HIGH PRESSURE OVER THE EASTERN
CONUS IS CAUSING A MODERATE PRESSURE GRADIENT RESULTING IN STRONG
EASTERLY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS THROUGH
MONDAY. A COLD FRONT WILL APPROACH THE COASTAL WATERS WEDNESDAY.

GMZ552-555-570-572-575-577-270600-
/O.CON.KLIX.SC.Y.0015.000000T0000Z-120228T0000Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
351 PM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

* WINDS...EAST NEAR 20 KNOTS SUNDAY THEN EASING TO 15 TO 20 
  KNOTS SUNDAY NIGHT AND MONDAY. 

* WAVES...4 TO 7 FEET NEAR SHORE TO 6 TO 8 FEET OVER THE OPEN 
  GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-270600-
/O.CON.KLIX.SC.Y.0015.000000T0000Z-120227T0600Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
351 PM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...EAST NEAR 20 KNOTS SUNDAY.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-557-270600-
/O.CON.KLIX.SC.Y.0014.000000T0000Z-120227T0600Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
351 PM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...EAST NEAR 20 KNOTS SUNDAY.

* WAVES...3 TO 4 FEET OVER SOUNDS...4 TO 7 FEET OVER COASTAL 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
805 
WHUS74 KLIX 270327
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
927 PM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH MONDAY...

.LOW PRESSURE OVER SW GULF AND HIGH PRESSURE OVER THE EASTERN
CONUS IS CAUSING A MODERATE PRESSURE GRADIENT RESULTING IN STRONG
EASTERLY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS THROUGH
MONDAY. A COLD FRONT WILL APPROACH THE COASTAL WATERS WEDNESDAY.

GMZ552-555-570-572-575-577-271130-
/O.CON.KLIX.SC.Y.0015.000000T0000Z-120228T0000Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
927 PM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

* WINDS...15 TO 20 KNOTS EASING GRADUALLY THROUGH MONDAY.

* WAVES...4 TO 7 FEET NEAR SHORE TO 6 TO 8 FEET OVER THE OPEN GULF
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-270600-
/O.CON.KLIX.SC.Y.0015.000000T0000Z-120227T0600Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
927 PM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...EAST NEAR 20 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-557-270600-
/O.CON.KLIX.SC.Y.0014.000000T0000Z-120227T0600Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
927 PM CST SUN FEB 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...EAST NEAR 20 KNOTS.

* WAVES...3 TO 4 FEET OVER SOUNDS...4 TO 7 FEET OVER COASTAL 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
837 
WHUS74 KLIX 270919
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
319 AM CST MON FEB 27 2012

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH EARLY THIS
MORNING...

.LOW PRESSURE OVER THE NORTHWEST GULF AND HIGH PRESSURE OVER THE
SOUTHEASTERN UNITED STATES WILL CONTINUE TO PRODUCE STRONG
EASTERLY WINDS OF AROUND 20 KNOTS OVER THE COASTAL WATERS THROUGH
THE EARLY MORNING HOURS. THES WINDS WILL ALLOW SEAS TO REMAIN
ABOVE 7 FEET THROUGH EARLY THIS MORNING. CONDITIONS WILL IMPROVE
BY MID-MORNING AS THE LOW WEAKENS. 

GMZ552-555-570-572-575-577-271200-
/O.EXT.KLIX.SC.Y.0015.000000T0000Z-120227T1200Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
319 AM CST MON FEB 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* WINDS...NEAR 20 KNOTS EASING TO AROUND 15 KNOTS BY NOON.

* WAVES...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET OVER THE OPEN 
  GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

32

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 3:39 PM CST, 18 minutes earlier.

Area forecast discussion, Feb 25, 3:39 PM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
339 PM CST SAT FEB 25 2012

.SYNOPSIS...

HIGH PRESSURE CENTERED OVER THE MISSISSIPPI RIVER VALLEY AT MID
AFTERNOON. UPPER SHORTWAVE VERY APPARENT ON WATER VAPOR IMAGERY
OVER SOUTH TEXAS LIFTING TOWARD THE AREA. LARGE AREA OF CLOUDS
MOVING ACROSS THE AREA. WHILE THERE ARE ECHOES ON RADAR...VERY DRY
AIRMASS IS CAUSING PRECIPITATION TO EVAPORATE ALOFT. BASES OF
PRECIPITATION ECHOES APPEAR TO BE AROUND 8000 FEET. MOST
TEMPERATURE READINGS BETWEEN 55 AND 60 DEGREES. DEW POINTS RANGING
FROM AN ARID 14 DEGREES AT MCCOMB TO MID 30S ALONG THE SOUTH
LOUISIANA COAST. WINDS GENERALLY UNDER 10 MPH.

&&

.SHORT TERM...

SHORTWAVE WILL WEAKEN TONIGHT AS IT MOVES INTO CONFLUENT FLOW
ACROSS THE AREA. MOST PRECIPITATION WILL REMAIN OVER THE
GULF...BUT THERE WILL BE SOME PRECIPITATION OVER ABOUT SOUTHEAST
2/3 OF THE AREA. WITH THE EXTREMELY DRY AIRMASS...MOST WILL
EVAPORATE BEFORE REACHING THE SURFACE. SHORTWAVE WILL MOVE EAST OF
THE AREA DURING THE MORNING ON SUNDAY...ENDING THE THREAT OF
PRECIPITATION FOR ABOUT 24 HOURS.

SOME DIFFERENCE IN MODEL SOLUTIONS ON MONDAY...ECMWF AND GFS SHOW
INDICATIONS OF PRECIPITATION FROM ISENTROPIC LIFT ON THE LEADING
EDGE OF MOISTURE RETURN. NAM SOLUTION IS DRY. WILL CARRY SMALL
POPS IN AGREEMENT WITH ECMWF/GFS SOLUTIONS FOR MONDAY...AND
CONTINUE CHANCES IN WARM ADVECTION PER GFS SOLUTION INTO TUESDAY.

TEMPERATURES WILL TREND TOWARD THE WARMER GUIDANCE FOR MINS OVER
THE NEXT COUPLE OF NIGHTS. WILL GO BELOW THE WARMER GUIDANCE ON
HIGHS THE NEXT TWO DAYS. 35

&&

.LONG TERM...

MEDIUM RANGE IN FAIRLY DECENT AGREEMENT WITH A FRONTAL SYSTEM
AFFECTING AREAS MAINLY TO THE NORTH ON WEDNESDAY...AND A STRONGER
FRONT FRIDAY NIGHT INTO SATURDAY MORNING. WILL HOLD OFF ON HIGH
POPS UNTIL MINOR TIMING DIFFERENCES RESOLVE ON THE FRIDAY NIGHT
EVENT. WEDNESDAY COULD EVEN END UP BEING A NON EVENT PRECIPITATION
WISE. TEMPERATURES WILL AVERAGE 5 TO 10 DEGREES ABOVE NORMAL UNTIL
FRIDAY NIGHTS FRONTAL PASSAGE. 35

&&

.AVIATION...

VFR CONDITIONS EXPECTED TO PERSIST THROUGH THE EVN AND OVERNIGHT
HRS. WIDESPREAD MID AND HIGH CLOUDS WILL CONTINUE TO MOVE OVER THE
AREA THROUGH THE NIGHT. EVEN A FEW LOWER CLOUDS WILL TRY TO MOVE
IN AROUND 10-15Z TOMORROW AS MOISTURE RETURNS. THERE IS QUITE OF
BIT OF ECHOS ON THE RADAR BUT THE ATMOSPHERE IS TOO DRY AND WE ARE
ONLY SEEING VIRGA AT THIS TIME. THAT SAID THE AIRMASS WILL MOISTEN
UP OVERNIGHT AND THERE MAY EVEN BE A FEW SPRINKLES ACROSS THE LA
COAST WHICH COULD IMPACT HUM IN THE EARLY MORNING HRS. /CAB/

&&

.MARINE...

WIND FIELD HAS WEAKENED CONSIDERABLY TODAY...AND WILL ONLY CARRY
EXERCISE CAUTION FOR THE OUTER WATERS TONIGHT. AS SHORTWAVE MOVES
THROUGH THE AREA...WINDS WILL INCREASE AGAIN AROUND SUNRISE AND
WILL HAVE ADVISORY IN EFFECT FOR SUNDAY AND SUNDAY EVENING FOR ALL
BUT THE TIDAL LAKES AND MISSISSIPPI SOUND. EASTERN WATERS MAY NEED
ADVISORY CARRIED INTO TUESDAY BEFORE WIND FIELD RELAXES SLIGHTLY. 35

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  39  65  48  67 /  20  10  10  30
BTR  43  67  53  68 /  20  10  10  40
ASD  41  65  53  69 /  40  20  10  40
MSY  47  66  55  69 /  40  20  10  40
GPT  43  64  53  69 /  40  20  10  30
PQL  39  64  49  69 /  40  30  10  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO MIDNIGHT MONDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
     TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
     STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
MS...NONE.

&&
Hazardous weather outlook, Feb 25, 9:39 AM CST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
939 AM CST SAT FEB 25 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-261545-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
939 AM CST SAT FEB 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHEASTERLY FLOW OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL
CONTINUE OVER THE INNER AND OUTER WATERS ALONG WITH BRETON AND
CHANDELEUR SOUND. SEAS WILL ALSO RANGE FROM 6-8 FEET OVER THE
OUTER WATERS. WITH THAT SMALL CRAFT ADVISORIES REMAIN IN EFFECT
FOR ALL MARINE ZONES BUT THE TIDAL LAKES AND MISSISSIPPI SOUND.

FLOOD WARNINGS CONTINUE FOR SEVERAL RIVERS INCLUDING THE PEARL.
PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS ON OUR WEBSITE
FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LOW PRESSURE SYSTEM WILL DEVELOP IN THE GULF OF MEXICO AND MOVE
NORTHEAST THROUGH SUNDAY. AS THE LOW INTERACTS WITH THE
RETREATING HIGH PRESSURE... STRONG WINDS WILL RESULT. WINDS OVER
20 KNOTS WILL CONTINUE THE NEED FOR A SMALL CRAFT ADVISORY THROUGH
SUNDAY NIGHT.

FLOOD WARNINGS WILL CONTINUE FOR SEVERAL RIVERS INCLUDING THE
PEARL. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS ON OUR
WEBSITE FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT ANTICIPATED.

CAB

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.